# SDR UALA2009050701310

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 66,008 hours, 19,000 cycles
- Engine: Pwa PW2037
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O PITOT STATIC HEAT INOP.  REPLACED RELAYS K310, K103 09 AND K178, NO HELP.  PROBE REMOVED FOR REPLACEMENT.  F/O'S PITOT PROBE NEEDS TO BE RESEALED DUE TO PROBE REPLACEMENT.  SEALED F/O PITOT PROBE.  NEED TO PERFORM CHECK OF PROBE TO COMPLETE F/O'S PROBE REPLACEMENT AND INSTALLATION.  CHECKS OK BUT, FAILS STEP 15 ONLY, ALL OTHER STEPS OK.  F/O PIT OT LIGHT STAYS ON WITH ENGINE RUN SIMULATION.  REVIEWED RUN SIMULATION.  OP F/O PITOT, OP CHECKS OKAY.
